Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Closed surface bundles of least volume

John W Aaber and Nathan Dunfield

Algebraic & Geometric Topology 10 (2010) 2315–2342
Bibliography
1 I Agol, The minimal volume orientable hyperbolic $2$–cusped $3$–manifolds, Proc. Amer. Math. Soc. 138 (2010) 3723
2 P J Callahan, M V Hildebrand, J R Weeks, A census of cusped hyperbolic $3$–manifolds, Math. Comp. 68 (1999) 321 MR1620219
3 J H Cho, J Y Ham, The minimal dilatation of a genus-two surface, Experiment. Math. 17 (2008) 257 MR2455699
4 M Culler, N M Dunfield, J R Weeks, SnapPy, a computer program for studying the geometry and topology of $3$–manifolds
5 B Farb, C Leininger, D Margalit, Small dilatation pseudo-Anosovs and $3$–manifolds arXiv:0905.0219
6 D Fried, Fibrations over $S^1$ with pseudo-Anosov monodromy, from: "Travaux de Thurston sur les surfaces", Séminaire Orsay, Astérisque 66, Soc. Math. France (1979) 251 MR568308
7 D Gabai, R Meyerhoff, P Milley, Mom technology and hyperbolic $3$–manifolds, from: "In the tradition of Ahlfors–Bers. V" (editors M Bonk, J Gilman, H Masur, Y Minsky, M Wolf), Contemp. Math. 510, Amer. Math. Soc. (2010) 84 MR2581832
8 D R Grayson, M E Stillman, Macaulay 2, a software system for research in algebraic geometry
9 T Hall, trains3, an implementation of Bestvina and Handel's algorithm
10 T Hall, S Schleimer, Hyperbolic genus two bundles with monodromy of length ten or less (2002)
11 D Heard, E Pervova, C Petronio, The 191 orientable octahedral manifolds, Experiment. Math. 17 (2008) 473 MR2484431
12 E Hironaka, Small dilatation pseudo-Anosov mapping classes coming from the simplest hyperbolic braid, to appear in Algebr. Geom. Topol. arXiv:0909.4517
13 A A Karatsuba, Basic analytic number theory, Springer (1993) MR1215269
14 E Kin, S Kojima, M Takasawa, Entropy versus volume for pseudo-Anosovs, Experiment. Math. 18 (2009) 397 MR2583541
15 E Kin, M Takasawa, Pseudo-Anosovs on closed surfaces having small entropy and the Whitehead sister link exterior arXiv:1003.0545
16 E Lanneau, J L Thiffeault, On the minimum dilatation of pseudo-Anosov homeomorphisms on surfaces of small genus, to appear in Ann. Inst. Fourier (Grenoble) arXiv:0905.1302
17 C T McMullen, Polynomial invariants for fibered $3$–manifolds and Teichmüller geodesics for foliations, Ann. Sci. École Norm. Sup. $(4)$ 33 (2000) 519 MR1832823
18 C T McMullen, The Alexander polynomial of a $3$–manifold and the Thurston norm on cohomology, Ann. Sci. École Norm. Sup. $(4)$ 35 (2002) 153 MR1914929
19 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
20 J P Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque 235 (1996) MR1402300
21 R C Penner, Bounds on least dilatations, Proc. Amer. Math. Soc. 113 (1991) 443 MR1068128
22 W P Thurston, Hyperbolic structures on $3$–manifolds, II: Surface groups and $3$–manifolds which fiber over the circle arXiv:math.GT/9801045
23 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443
24 R W Venzke, Braid forcing, hyperbolic geometry, and pseudo-Anosov sequences of low entropy, PhD thesis, Caltech (2008)
25 J R Weeks, SnapPea: A computer program for creating and studying hyperbolic $3$–manifolds